Information Journal Paper
APA:
CopyBAHREINI BEHZADI, M.R., ASLAMINEJAD, A.A., SHARIFI, A.R., & SIMIANER, H.. (2014). COMPARISON OF MATHEMATICAL MODELS FOR DESCRIBING THE GROWTH OF BALUCHI SHEEP. JOURNAL OF AGRICULTURAL SCIENCE AND TECHNOLOGY (JAST), 16(1), 57-68. SID. https://sid.ir/paper/62632/en
Vancouver:
CopyBAHREINI BEHZADI M.R., ASLAMINEJAD A.A., SHARIFI A.R., SIMIANER H.. COMPARISON OF MATHEMATICAL MODELS FOR DESCRIBING THE GROWTH OF BALUCHI SHEEP. JOURNAL OF AGRICULTURAL SCIENCE AND TECHNOLOGY (JAST)[Internet]. 2014;16(1):57-68. Available from: https://sid.ir/paper/62632/en
IEEE:
CopyM.R. BAHREINI BEHZADI, A.A. ASLAMINEJAD, A.R. SHARIFI, and H. SIMIANER, “COMPARISON OF MATHEMATICAL MODELS FOR DESCRIBING THE GROWTH OF BALUCHI SHEEP,” JOURNAL OF AGRICULTURAL SCIENCE AND TECHNOLOGY (JAST), vol. 16, no. 1, pp. 57–68, 2014, [Online]. Available: https://sid.ir/paper/62632/en